# SDR RAIA00705044

- Difficulty date: May 22, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N823HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145475
- Aircraft time: 13,458 hours, 12,367 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 7975 - RIC - NR 1 FUEL QUANTITY DROPPED TO ZERO IN FLIGHT.  MAINTENANCE DEFERRED PER MEL.
